F3R-skew cyclic codes
by Amit Sharma; Maheshanand Bhaintwal
International Journal of Information and Coding Theory (IJICOT), Vol. 3, No. 3, 2016

Abstract: In this paper, a new class of skew-cyclic codes, termed as F3R-skew cyclic codes, is defined, where R denotes the ring F3 + uF3, u2 = u. These codes are of length α + β and are submodules of the R-module F3αRβ. We study some structural properties of skew cyclic codes over R and F3R-skew cyclic codes. The generator polynomials of these codes are studied. Some examples are given to illustrate the results. An optimal ternary code is obtained as the Gray image of an F3R-skew cyclic code.

Online publication date: Wed, 08-Jun-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com